# SDR ABXA9500736

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 56908
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 5643130
- Condition: Corroded
- Location: Ws 0.00
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C - CHECK INSPECTION, FOUND CORROSION ON UPPER JOINT DOUBLER AT XWC-0.00, STRINGER 4L.  REPAIRED IAW ABX REA D857-11900-MR.
